[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] MAVIK AND DEPRESSION??????



Okay, my mind's been working overtime trying to figure out what the heck has 
happened to me in the last two weeks to make me fall apart like I have and 
become so depressed all of a sudden......and here's my question:
I'm SUPPOSED to take Mavik for my kidneys every day, but as usual, there are 
many days I forget to take it--well, forgot to.  I KNOW, bad me.....so 
anyway, I found one of my many pill container thingies with the days of the 
week on there and put my Mavik and Vit-B and folic acid in there cause I 
forget those sometimes too and then my Sam-e won't work and.... blah blah 
blah!
Anyway, it was about two weeks ago that I started to take the Mavik on a 
daily basis and it was right around that time I suddenly got SEVERELY 
depressed, almost suicidal (but never told anyone!)...
For the past three days, I have not taken the Mavik and I feel soooooo much 
better!  I got out of the house yesterday, something I haven't done in almost 
two weeks!  I got up a little earlier too!
So now that you have my life history, do any of you think this could be a 
correlation and/or have any of you EVER experienced anything like this from 
an ACE, etc???
Sorry for babbling.....I had to get it out--it's been a long time...LOL
Hugs!!
Gina  :O)~
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml